Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 735703, 10 pages
http://dx.doi.org/10.1155/2015/735703
Research Article

Some New Sets of Sequences of Fuzzy Numbers with Respect to the Partial Metric

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey
3Department of Mathematics, Faculty of Sciences and Arts, Batman University, 72060 Batman, Turkey

Received 30 May 2014; Revised 25 July 2014; Accepted 7 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2015 Uğur Kadak and Muharrem Ozluk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uğur Kadak and Muharrem Ozluk, “Some New Sets of Sequences of Fuzzy Numbers with Respect to the Partial Metric,” The Scientific World Journal, vol. 2015, Article ID 735703, 10 pages, 2015. https://doi.org/10.1155/2015/735703.